# SDR CA120821007

- Difficulty date: August 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A60A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) EIR PT6A 2012-077, NR 1 BEARING OIL LEAK COMING OUT A BLEED VALVE PORT.  DUE TO SHORT TIME REMAINING TO O/H, THE ENGINE WAS THEN OVERHAULED.
